phone +7 (3412) 91 60 92

All Publications


Organization
Author
Part
Year
Issue
Country
City
Request results:4
On a linear autonomous descriptor equation with discrete time. I. Application to the 0-controllability problem
Khartovskii V.E.
Year:
2020
Issue:
2
Pages:
290-311
Finite spectrum assignment problem for bilinear systems with several delays
Khartovskii V.E., Kim I.G., Zaitsev V.A.
Year:
2019
Issue:
3
Pages:
319-331
Calming the solution of systems of neutral type with many delays using feedback
Khartovskii V.E., Metel'skii A.V., Urban O.I.
Year:
2014
Issue:
3
Pages:
40-51
To the problem of modal control for linear systems of neutral type
Khartovskii V.E., Pavlovskaya A.T.
Year:
2013
Issue:
4
Pages:
146-155